| Model Number |
DTMB1QQ |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Shock from Patient Lead(s) (3162); Syncope/Fainting (4411)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department due to syncope.An interrogation was reviewed and noted that the patient received inappropriate high voltage therapy and inappropriate anti-tachycardia pacing (atp) for atrial fibrillation (af) with rapid ventricular response that the cardiac resynchronization therapy defibrillator (crt-d) detected as ventricular fibrillation (vf).The crt-d remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead, implanted on (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.